# SDR CALA2017021100329

- Difficulty date: February 11, 2017
- Submitted: February 12, 2017
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 89,043 hours, 25,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 503 BETWEEN STR 27R AND 28R, FOUND DENT WITH GOUGE. REPAIR REQUIRES EVALUATION FOR PERMIT REPAIR WITH SOLID RIVETS AND REMOVED AND REPLACED INCOMING TEMPORARY REPAIR BS503 BETWEEN STR 27R AND STR 28R IAW ECRA NR 5330-05944.
